# SDR CALA2015052900460

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 81,785 hours, 8,500 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER FOR GALLEY B OVEN PULLED AFTER ELEC SMELL DETECTED FOLLOWING USE.  IN FLIGHT TIME 5:30, OVEN SMOKE WENT AWAY AFTER TURNING OFF.  PLACED ON PLACARD.  INSPECTED CONNECTOR BEHIND OVEN 410, NO PROBLEM NOTED, FOUND OVEN DEFECTIVE.
